Web Access Research Portal

Research Output Details

Leach, JA and Bassom, AP, “Long-time solutions of scalar nonlinear hyperbolic reaction equations incorporating relaxation I. The reaction function is a bistable cubic polynomial”, Journal of Differential Equations, 266 (2-3) pp. 1285-1312. ISSN 0022-0396 (2019) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupApplied mathematics
Research FieldTheoretical and applied mechanics
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding knowledge
Research Objective FieldExpanding knowledge in the mathematical sciences
Visit Item on eCitehttp://ecite.utas.edu.au/129479
Digital Object Identifierdoi:10.1016/j.jde.2018.07.077
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®